Pacific Journal of Mathematics

The strict topology on bounded sets.

F. Dennis Sentilles

Article information

Source
Pacific J. Math., Volume 34, Number 2 (1970), 529-540.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102976445

Mathematical Reviews number (MathSciNet)
MR0273404

Zentralblatt MATH identifier
0205.40901

Subjects
Primary: 46.50

Citation

Sentilles, F. Dennis. The strict topology on bounded sets. Pacific J. Math. 34 (1970), no. 2, 529--540. https://projecteuclid.org/euclid.pjm/1102976445


Export citation

References

  • [3] , On the space l(S) with the strict topology, Math. Zeit. 106 (1968), 361-373.
  • [4] H. S. Collins and J. R. Dorroh, Remarks on certain functionspaces, Math. Ann. 176 (1968), 157-168.
  • [5] J. B. Conway, The strict topology and compactness in the space of measures, Trans. Amer. Math. Soc. 126 (1967), 474-486.
  • [6] J. R. Dorroh, Semigroups of maps in a locally compact space, Canad. J. Math. 19 (1967), 688-696.
  • [7] J. R. Dorroh, The localization of the strict topology via bounded sets, Proc. Amer. Math. Soc. 20 (1969), 413-14.
  • [8] R. M. Dudley, On sequential convergence, Trans. Amer. Math. Soc 112 (1964), 483-507. '9.N. Dunford and J. Schwartz, Linear operators, Part I, Interscience, New York, 1958.
  • [10] I. Glicksburg, The representation of functionalsby integrals,Duke Math. J. 19 (1952), 253-261. II.R. V. Kadison and J. F. Aarnes, Pure states and approximateidentities,Proc. Amer. Math. Soc. 20 (1969), 749-752.
  • [12] R. Raimi, Compact transformationsand the k-topology in Hilbert space, Proc. Amer. Math. Soc. 6 (1955), 643-646.
  • [13] M. Rieffel, Induced Banach representations of Banach algebras and locally compact .groups, J. Functional Analysis 1 (1967), 443-491.
  • [14] A. P. Robertson and W. J. Robertson, Topological vector spaces, Cambridge Press, London, 1964.
  • [15] F. D. Sentilles, Kernel representations of operators and their adjoints. Pacific J. Math. 23 (1967), 153-162.
  • [16] F. D. Sentilles, Conditions for equality of the Mackey and strict topologies, Bull. Amer. Math. Soc. 76 (1970), 107-112.
  • [17] F. D. Sentilles and D. C. Taylor, Factorizations in Banach algebras and the general strict topology, Trans. Amer. Math. Soc. 142 (1969), 141-152.
  • [18] J. H. Webb, Sequential convergence in locally convex spaces, Proc. Camb. Phil. Soc. *64 (1968), 341-364.